# SDR 04FDEA03490

- Difficulty date: December 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 29,689 hours, 17,004 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Warning Light
- Condition: Illuminated
- Location: Aft Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT STAIR LIGHT ILLUMINATE.  OAK-LINE ENT BY: 390984 ON: 27DEC04 23:46:58:3 S=M MEL  27DEC04.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B CATEGORY: C EXPIRATION: 06JAN05 MEL 52-06-B:  AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP.
